Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Child has recurrent pale stools, temporary relief with oflomac M forte. Cause?

hi, i have twins boys 1 and half year old. one of them having problem of pale stool . Checked with local Pediatrician and he said that my kid does not have jaundice , he may have stomuch infection, and given medicine Oflomac-M Forte for 5 days after that my kid was well for 4 days and again he started with the same ple stool problem
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
I s the pale stool since birth or recent onset? If it is since birth your child should be looked for live disease and investigated with liver function tests, ultrasound abdomen and BULIDA scan to rule out neonatal hepatitis and biliary atresia. If it is of recent onset , stool routine examination and stool culture and sensitivity should be done to know the infection. So consult your Pediatrician for evaluation.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor